RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 1, Pages 90–99 (Mi tmf3970)  

Investigation of the nonrelativistic singularities of a “square with diagonal” graph

L. D. Blokhintsev, A. N. Safronov, I. A. Shvarts


Abstract: Nonrelativistic singularities of the Feynman graph “square with a diagonal” with respect to the variable $z=\cos\theta$ ($\theta$ being the scattering angle) have been investigated. The determination of the location of these singularities is reduced to the solution of algebraic equation of the seventh degree. In some particular cases, including the practically important case of elastic scattering by a deuteron, the singularities can be found analytically. Considered as examples are the singularities on the physical sheet of $z$-plane for the graphs corresponding to the elastic $Nd$-, $\pi d$-, $N\alpha$- and $\pi\alpha$-scattering.

Full text: PDF file (590 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:1, 689–696

Received: 15.08.1974

Citation: L. D. Blokhintsev, A. N. Safronov, I. A. Shvarts, “Investigation of the nonrelativistic singularities of a “square with diagonal” graph”, TMF, 24:1 (1975), 90–99; Theoret. and Math. Phys., 24:1 (1975), 689–696

Citation in format AMSBIB
\Bibitem{BloSafShv75}
\by L.~D.~Blokhintsev, A.~N.~Safronov, I.~A.~Shvarts
\paper Investigation of the nonrelativistic singularities of a ``square with diagonal'' graph
\jour TMF
\yr 1975
\vol 24
\issue 1
\pages 90--99
\mathnet{http://mi.mathnet.ru/tmf3970}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 1
\pages 689--696
\crossref{https://doi.org/10.1007/BF01036630}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3970
  • http://mi.mathnet.ru/eng/tmf/v24/i1/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:159
    Full text:59
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019